# SDR SWAA013315

- Difficulty date: December 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 61,497 hours, 66,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546422
- Part serial: BN209
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND DAMAGE TO TOP SIDE OF NR 5 L/E SLAT AND SKIN UNDER NR 5 SLAT PEELED BACK.  REMOVED AND REPLACED L/E SLAT AND REPAIRED L/E SKIN PER SRM.
